# SDR 2007FA0000397

- Difficulty date: March 31, 2007
- Submitted: May 8, 2007
- Operation: General aviation
- Aircraft: N7178P
- Make and model: Piper PA-24-250
- Aircraft serial: 242347
- Engine: Lyc AEIO540*
- System (JASC): 3210 · Main Landing Gear
- Part: Bearing
- Condition: Broken
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING ROD END BROKEN AT THREAD EXP BEARING (452377) CONDUIT BENT. CONTROL ASSY (455180).
